Detail publikace

Asymptotic representation of solutions of equation dy(t)/dt=b(t)(y(t)-y(t-T))

Originální název

Asymptotic representation of solutions of equation dy(t)/dt=b(t)(y(t)-y(t-T))

Anglický název

Asymptotic representation of solutions of equation dy(t)/dt=b(t)(y(t)-y(t-T))

Jazyk

en

Originální abstrakt

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T)) is considered

Anglický abstrakt

Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T)) is considered

BibTex


@article{BUT41741,
  author="Josef {Diblík}",
  title="Asymptotic representation of solutions of equation dy(t)/dt=b(t)(y(t)-y(t-T))",
  annote="Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T)) is considered",
  chapter="41741",
  number="217",
  volume="1998",
  year="1998",
  month="february",
  pages="200--215",
  type="journal article - other"
}